# SDR 95UAL900065

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1828U
- Make and model: Doug DC-10-10
- Aircraft serial: 46627
- Engine: Ge CF66D
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Light
- Condition: Malfunctioned
- Location: Door 2l
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME, JETWAY OFF, FLT ATTENDANT ADVISED DOOR 2 LEFT SLIDE PRESS LIGHT WOULD NOT TEST.  REINSTALLED BATTERY.  OPS CHECKED OK.
